# SDR AALA20170106027

- Difficulty date: January 3, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 45,869 hours, 18,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHT FORWARD GALLEY PORT SIDE IS MISSING PANEL. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
